# SDR U0GA ASR9547

- Difficulty date: February 1, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N503JW
- Make and model: Agusta AW189
- Aircraft serial: 49025
- Aircraft time: 3,096 hours, 3,252 cycles
- Engine: Ge CT72
- Engine time: 3,096 hours, 1,605 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Not Entered
- Part number: NOTENTERED
- Condition: Not Entered
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, B
- Precautionary procedure: O, O

## Discrepancy

AT AROUND 15:58 SEVERAL CAS LIGHTS ILLUMINATED,
ALONG WITH THE LOSS OF VARIOUS SERVICES AND THE UPPER MODES. AFTER
CONSULTING THE QRH WE ATTEMPTED TO RESET THE 2 TRU AS PER THE QRH AND
ON THE THIRD ATTEMPT WE WERE ABLE TO RESET IT, AT WHICH TIME, MOST OF THE CAS
LIGHTS CLEARED  AND WE REGAINED SOME OF THE UPPER MODES. NOT LONG AFTER
THAT WE STARTED SMELLING A BURNING ELECTRICAL ODOR, DECLARED AN EMERGENCY
WITH NEW ORLEANS APPROACH AND STARTED TO DESCEND IN VMC CONDITIONS
DIRECT TO KHUM, CONSTANTLY CHECKING THE SYSTEMS AND THE TAIL CAMERA FOR
ANY INDICATION OF SMOKE OR FIRE. LANDED IN KHUM AT 16:37 AND HELD ON
RUNWAY 36 UNTIL EMERGENCY SERVICES VERIFIED THAT THERE WAS NO FIRE/SMOKE
VISIBLE, AND THEN TAXIED TO THE RAMP AND SHUT DOWN.
